# SDR DALA2021111907132

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 38,230 hours, 26,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR JAMB (CCT). SUMMRY OF NRC 00030: CORROSION LEVEL 2, DOOR JAMB WAS REPAIRED (PERMANENT REPAIR) PER B717 SRM 53-20-15-2R PROCEDURE 7. (LP #2022650)
